Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

louise-nyt

Sixth week on Duac!? Help!

Recommended Posts

I’ve been on Duac for 6 weeks now and I haven’t seen much improvement, or I don’t think I have. I had a break out over the summer, I stopped wearing makeup and sat out in the sun with my skin unprotected and damaged it, I developed lots of little tiny closed conedomes on my cheeks and sides of my chin, the doctor gave me Duac, I’ve noticed that since applying it some of the spots have developed into larger ones, whiteheads or blind pimples. It’s almost as if the Duac is causing this, is that normal? I’m unsure if this would be the Duac or if this would have happened regardless and this is the damage running it’s course.

can anyone offer me any advise at all? I am becoming quite distressed over this as I’ve never suffered from spots quite like this before!

thanks.

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×